# SDR IPXA2017022314351

- Difficulty date: February 3, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7065505
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CABIN BS 1175 - 1199 LONGERON 16L HAS CORROSION.  REMOVED AND REPLACED THE LONGERON IAW SRM 51-33-01.
